MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL
Catalog Number RMS-060022-R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 04/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter "on 13jan2020 the device was placed due to chronic hydronephrosis via cystoscopy with retrograde pyelogram.Placement was confirmed via fluoroscopy.Pt presented to ed (b)(6) 2020 with infection symptoms which site reported as uti and aki related to the device.Device was removed emergently on (b)(6) 2020 due to stent dislodgement ((b)(4)) with encrustation and was a device deficiency (already reported (b)(4)).Thick, purulent effluvium released after new stent placed.Note: stent location = right ureter indwell time = 105 days.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key18632300
Report Number3005580113-2024-00012
Device Sequence Number7889522
Product Code FAD
UDI-Device Identifier10827002341095
UDI-Public(01)10827002341095(17)220904(10)C1646870
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2024
Report Date (Section F) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Catalogue NumberRMS-060022-R
Device Lot NumberC1646870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer01/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2024
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA02/02/2024